# SDR P5CA2019092300190

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 33,423 hours, 5,395 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER CHORD OF HORIZONTAL STABILIZER, RT TIP, AT STAB BL 421.5. REPAIRED DAMAGED AREA IAW EI NR T2019A55M-3713 REV 2. JOB COMPLETED AND CONDITION CHECKS NORMAL.
